# SDR AALA202306095738

- Difficulty date: March 4, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,430 hours, 37,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AFT FACE WEB HORIZONTAL FLANGE LOWER RADIUS AT FR 68 AND S22L. REPAIRED FRAME PER EA 343101.
